Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 202075, 10 pages
http://dx.doi.org/10.1155/2014/202075
Research Article

On Decompositions of Matrices over Distributive Lattices

1Department of Mathematics, Huizhou University, Huizhou, Guangdong 516007, China
2Institute of Mathematics and Information Science, Jiangxi Normal University, Nanchang, Jiangxi 330027, China

Received 20 January 2014; Accepted 23 April 2014; Published 18 May 2014

Academic Editor: Jianming Zhan

Copyright © 2014 Yizhi Chen and Xianzhong Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yizhi Chen and Xianzhong Zhao, “On Decompositions of Matrices over Distributive Lattices,” Journal of Applied Mathematics, vol. 2014, Article ID 202075, 10 pages, 2014. https://doi.org/10.1155/2014/202075.